# SDR UPS03241536

- Difficulty date: October 10, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG WW BS 243 ROW OF RIVETS BELOW RT FWD PRESSURE PANEL HAVE CRACKS.  HFEC CORFIRMED CRACKS, AREA CUT OUT IAW SRM 51-40-2 FIG 1.  HFEC COFIRMS NDF ON CUTOUT, REPAIRED IAW SRM 51-40-2 FIG 1.
